Items where Author is "Huard, Benoit"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 14.

Article

Bridgewater, Adam, Huard, Benoit and Angelova, Maia (2019) Amplitude and frequency variation in nonlinear glucose dynamics with multiple delays via periodic perturbation. Journal of Nonlinear Science. ISSN 0938-8974 (In Press)

Masri, Jafar, Dala, Laurent and Huard, Benoit (2019) A Review of the Analytical Methods used for Seaplanes Performance Prediction. Aircraft Engineering and Aerospace Technology, 91 (6). pp. 820-833. ISSN 1748-8842

Bridgewater, Adam, Stringer, Ben, Huard, Benoit and Angelova, Maia (2019) Ultradian rhythms in glucose regulation: A mathematical assessment. AIP Conference Proceedings, 2090 (050010). ISSN 1551-7616

Haspolat, Emrah, Huard, Benoit and Angelova, Maia (2019) Deterministic and stochastic models of Arabidopsis Thaliana flowering. Bulletin of Mathematical Biology, 81 (1). pp. 277-311. ISSN 0092-8240

Huard, Benoit, Bridgewater, Adam and Angelova, Maia (2017) Mathematical investigation of diabetically impaired ultradian oscillations in the glucose-insulin regulation. Journal of Theoretical Biology, 418. pp. 66-76. ISSN 0022-5193

Huard, Benoit, Easton, Jonathan and Angelova, Maia (2015) Investigation of stability in a two-delay model of the ultradian oscillations in glucose-insulin regulation. Communications in Nonlinear Science and Numerical Simulation, 26 (1-3). pp. 211-222. ISSN 1007-5704

Huard, Benoit and Novikov, Vladimir (2013) On Classification of Integrable Davey-Stewartson Type Equations. Journal of Physics A: Mathematical and General, 46 (27). pp. 275-202. ISSN 1751-8121

Ferapontov, Eugene, Huard, Benoit and Zhang, Aobo (2012) On the central quadric ansatz: integrable models and Painlevé reductions. Journal of Physics A: Mathematical and Theoretical, 45 (19). p. 195204. ISSN 1751-8113

Grundland, Alfred and Huard, Benoit (2010) Conditional symmetries and Riemann invariants for inhomogeneous hydrodynamic-type systems. Journal of Physics A: Mathematical and Theoretical, 43 (45). p. 455217. ISSN 1751-8113

Huard, Benoit (2010) Conditionally invariant solutions of the rotating shallow water wave equations. Journal of Physics A: Mathematical and Theoretical, 43 (23). p. 235205. ISSN 1751-8113

Conte, Robert, Grundland, A. Michel and Huard, Benoit (2009) Elliptic solutions of isentropic ideal compressible fluid flow in (3 + 1) dimensions. Journal of Physics A: Mathematical and Theoretical, 42 (13). p. 135203. ISSN 1751-8113

Grundland, A. Michel and Huard, Benoit (2007) Conditional Symmetries and Riemann Invariants for Hyperbolic Systems of PDEs. Journal of Physics A: Mathematical and Theoretical, 40 (15). pp. 4093-4123. ISSN 1751-8113

Grundland, A. Michel and Huard, Benoit (2006) Riemann Invariants and Rank-k Solutions of Hyperbolic Systems. Journal of Nonlinear Mathematical Physics, 13 (3). pp. 393-419. ISSN 1402-9251

Conference or Workshop Item

Masri, Jafar, Dala, Laurent and Huard, Benoit (2018) A Review of the Analytical Methods used for Seaplanes Performance Prediction. In: 6th Aircraft Structural Design Conference, 9-11 October 2018, Bristol.

This list was generated on Wed Jan 22 03:16:57 2020 UTC.